American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92\\\-03) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Daniel H. Rothman. Earth's carbon cycle: A mathematical perspective. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Misha Gromov. Crystals, proteins, stability and isoperimetry. Bull. Amer. Math. Soc. 48 (2011) 229-257. MR 2774091.
Abstract, references, and article information   
View Article: PDF

[3] Lauren Ancel Meyers. Contact network epidemiology: Bond percolation applied to infectious disease prediction and control. Bull. Amer. Math. Soc. 44 (2007) 63-86. MR 2265010.
Abstract, references, and article information   
View Article: PDF

[4] Martin Golubitsky and Ian Stewart. Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. 43 (2006) 305-364. MR 2223010.
Abstract, references, and article information   
View Article: PDF

[5] Sigurd Angenent, Eric Pichon and Allen Tannenbaum. Mathematical methods in medical image processing. Bull. Amer. Math. Soc. 43 (2006) 365-396. MR 2223011.
Abstract, references, and article information   
View Article: PDF

[6] Josef Hofbauer and Karl Sigmund. Evolutionary game dynamics. Bull. Amer. Math. Soc. 40 (2003) 479-519. MR 1997349.
Abstract, references, and article information   
View Article: PDF

[7] Simon A. Levin. Complex adaptive systems: Exploring the known, the unknown and the unknowable. Bull. Amer. Math. Soc. 40 (2003) 3-19. MR 1943129.
Abstract, references, and article information   
View Article: PDF

[8] Mary Lynn Reed. Algebraic structure of genetic inheritance . Bull. Amer. Math. Soc. 34 (1997) 107-130. MR 1414973.
Abstract, references, and article information   
View Article: PDF

[9] Robert M. May. Necessity and chance: deterministic chaos in ecology and evolution . Bull. Amer. Math. Soc. 32 (1995) 291-308. MR 1307905.
Abstract, references, and article information   
View Article: PDF

[10] A. G. Ramm and A. I. Zaslavsky. Singularities of the Radon transform . Bull. Amer. Math. Soc. 28 (1993) 109-115. MR 1168516.
Abstract, references, and article information   
View Article: PDF

[11] H. P. McKean and V. Moll. A threshold for a caricature of the nerve equation. Bull. Amer. Math. Soc. 12 (1985) 255-259. MR 776480.
Abstract, references, and article information   
View Article: PDF

[12] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[13] Samuel Karlin. Mathematical models, problems, and controversies of evolutionary theory. Bull. Amer. Math. Soc. 10 (1984) 221-273. MR 733693.
Abstract, references, and article information   
View Article: PDF

[14] Harold M. Hastings. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. 7 (1982) 387-388. MR 663791.
Abstract, references, and article information   
View Article: PDF

[15] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information   
View Article: PDF

[16] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[17] Donald C. Solmon, Kennan T. Smith and Sheldon L. Wagner. Addendum to “Practical and mathematical aspects of the problem of reconstructing objects from radiographs”. Bull. Amer. Math. Soc. 84 (1978) 691. MR 0490033.
Abstract, references, and article information   
View Article: PDF

[18] Kennan T. Smith, Donald C. Solmon and Sheldon L. Wagner. Practical and mathematical aspects of the problem of reconstructing objects from radiographs. Bull. Amer. Math. Soc. 83 (1977) 1227-1270. MR 0490032.
Abstract, references, and article information   
View Article: PDF

[19] George H. Pimbley Jr.. A direction of bifurcation formula in the theory of the immune response. Bull. Amer. Math. Soc. 82 (1976) 56-58. MR 0401224.
Abstract, references, and article information   
View Article: PDF

[20] S. I. Rubinow. Some mathematical problems in biology. Bull. Amer. Math. Soc. 81 (1975) 782-794. MR 0403713.
Abstract, references, and article information   
View Article: PDF

[21] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF

[22] Harry Kesten. Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 (1971) 492-511. MR 0278404.
Abstract, references, and article information   
View Article: PDF

[23] Alan Tucker. Characterizing circular-arc graphs. Bull. Amer. Math. Soc. 76 (1970) 1257-1260. MR 0276129.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1